Alert archive / Tennessee / Wind Advisories in 2025

Wind Advisory 3, NWS Memphis, TN

March 13, 202511 counties in Tennessee; 8 counties in Arkansas; Dunklin County, Pemiscot County, Missouri

NWS Memphis, TN issued this wind advisory at Mar 13, 2025, 2:26 PM CDT for 11 counties in Tennessee; 8 counties in Arkansas; Dunklin County, Pemiscot County, Missouri. It took effect at Mar 14, 2025, 10:00 AM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2025, 2:26 PM CDT (19:26 UTC)
In effect from
Mar 14, 2025, 10:00 AM CDT
Expired
Mar 15, 2025, 7:00 AM CDT
In force
21 hr
Issued by
NWS Memphis, TN
All 21 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Mississippi County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Crockett County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Haywood County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 49 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

641 
WWUS74 KMEG 131926
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
226 PM CDT Thu Mar 13 2025

ARZ009-018-026>028-035-036-048-MOZ113-115-TNZ001>003-019-020-048>051-
088-089-140330-
/O.NEW.KMEG.WI.Y.0003.250314T1500Z-250315T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Dunklin-Pemiscot-Lake-Obion-Weakley-Dyer-Gibson-
Lauderdale-Tipton-Haywood-Crockett-Shelby-Fayette-
Including the cities of Ripley TN, Humboldt, Brownsville,
Paragould, Caruthersville, Dresden, Oakland, Bartlett, Alamo,
Milan, Jonesboro, Collierville, Union City, West Memphis,
Dyersburg, Covington, Piggott, Blytheville, Memphis, Millington,
Corning, Tiptonville, Somerville, Germantown, Kennett, Martin,
Wynne, Harrisburg, and Forrest City
226 PM CDT Thu Mar 13 2025

...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 1 AM CDT SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Portions of East Arkansas, Southeast Missouri, and West 
  Tennessee.

* WHEN...From 10 AM Friday to 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Schlessiger
5 follow-up statements
546 
WWUS74 KMEG 140246
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
946 PM CDT Thu Mar 13 2025

ARZ009-018-026>028-035-036-048-MOZ113-115-TNZ001>003-019-020-048>051-
088-089-141100-
/O.CON.KMEG.WI.Y.0003.250314T1500Z-250315T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Dunklin-Pemiscot-Lake-Obion-Weakley-Dyer-Gibson-
Lauderdale-Tipton-Haywood-Crockett-Shelby-Fayette-
Including the cities of Germantown, Forrest City, Blytheville,
West Memphis, Dresden, Paragould, Ripley TN, Corning,
Collierville, Humboldt, Caruthersville, Millington, Piggott,
Union City, Jonesboro, Memphis, Brownsville, Harrisburg,
Covington, Somerville, Dyersburg, Oakland, Bartlett, Alamo,
Martin, Wynne, Tiptonville, Kennett, and Milan
946 PM CDT Thu Mar 13 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 1 AM CDT 
SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Portions of East Arkansas, Southeast Missouri, and West 
  Tennessee.

* WHEN...From 10 AM Friday to 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SJM
628 
WWUS74 KMEG 141047
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
547 AM CDT Fri Mar 14 2025

ARZ009-018-026>028-035-036-048-MOZ113-115-TNZ001>003-019-020-048>051-
088-089-142000-
/O.CON.KMEG.WI.Y.0003.250314T1500Z-250315T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Dunklin-Pemiscot-Lake-Obion-Weakley-Dyer-Gibson-
Lauderdale-Tipton-Haywood-Crockett-Shelby-Fayette-
Including the cities of Piggott, Germantown, West Memphis,
Brownsville, Paragould, Oakland, Dyersburg, Wynne, Memphis,
Bartlett, Blytheville, Caruthersville, Humboldt, Collierville,
Covington, Forrest City, Milan, Tiptonville, Union City,
Jonesboro, Harrisburg, Corning, Millington, Ripley TN, Martin,
Somerville, Dresden, Alamo, and Kennett
547 AM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM 
CDT SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Portions of East Arkansas, Southeast Missouri, and West 
  Tennessee.

* WHEN...From 10 AM this morning to 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JAB
420 
WWUS74 KMEG 141946
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
246 PM CDT Fri Mar 14 2025

ARZ009-018-026>028-035-036-048-MOZ113-115-TNZ001>003-019-020-048>051-
088-089-150600-
/O.CON.KMEG.WI.Y.0003.000000T0000Z-250315T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Dunklin-Pemiscot-Lake-Obion-Weakley-Dyer-Gibson-
Lauderdale-Tipton-Haywood-Crockett-Shelby-Fayette-
Including the cities of Union City, Humboldt, Jonesboro, West
Memphis, Corning, Germantown, Piggott, Memphis, Forrest City,
Blytheville, Caruthersville, Oakland, Harrisburg, Martin,
Paragould, Tiptonville, Dresden, Bartlett, Covington, Alamo,
Brownsville, Kennett, Millington, Somerville, Milan, Dyersburg,
Wynne, Collierville, and Ripley TN
246 PM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of East Arkansas, Southeast Missouri, and West 
  Tennessee.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AC3
837 
WWUS74 KMEG 150403
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1103 PM CDT Fri Mar 14 2025

ARZ009-018-026>028-035-036-048-MOZ113-115-TNZ001>003-019-020-048>051-
088-089-151200-
/O.EXT.KMEG.WI.Y.0003.000000T0000Z-250315T1200Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Dunklin-Pemiscot-Lake-Obion-Weakley-Dyer-Gibson-
Lauderdale-Tipton-Haywood-Crockett-Shelby-Fayette-
Including the cities of Union City, Jonesboro, Collierville,
Caruthersville, Forrest City, Wynne, Brownsville, Dyersburg, West
Memphis, Paragould, Covington, Humboldt, Alamo, Harrisburg,
Millington, Memphis, Kennett, Corning, Martin, Piggott,
Blytheville, Bartlett, Tiptonville, Milan, Dresden, Somerville,
Germantown, Oakland, and Ripley TN
1103 PM CDT Fri Mar 14 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of East Arkansas, Southeast Missouri, and West 
  Tennessee.

* WHEN...Until 7 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CJC
571 
WWUS74 KMEG 151155
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
655 AM CDT Sat Mar 15 2025

ARZ009-018-026>028-035-036-048-MOZ113-115-TNZ001>003-019-020-048>051-
088-089-151300-
/O.EXP.KMEG.WI.Y.0003.000000T0000Z-250315T1200Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Dunklin-Pemiscot-Lake-Obion-Weakley-Dyer-Gibson-
Lauderdale-Tipton-Haywood-Crockett-Shelby-Fayette-
Including the cities of Somerville, Oakland, Piggott,
Blytheville, Wynne, Caruthersville, Bartlett, Memphis, Union
City, Dresden, West Memphis, Milan, Brownsville, Germantown,
Collierville, Forrest City, Ripley TN, Paragould, Dyersburg,
Kennett, Martin, Harrisburg, Covington, Humboldt, Alamo,
Tiptonville, Corning, Millington, and Jonesboro
655 AM CDT Sat Mar 15 2025

...WIND ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

Winds have diminished below advisory criteria. Thus, the Wind 
Advisory will be allowed to expire at 7 AM.

$$

CJC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 13, 12:29 PM CDT, 1 hour 57 minutes earlier. Its key messages:

  • Updated at 1214 PM CDT Thu Mar 13 2025
  • Showers and scattered thunderstorms will continue to move across the region today. Some hail and gusty winds will be possible across portions of northeast Mississippi.
  • Another round of showers and thunderstorms are expected from Friday night through Saturday night, with the potential for some severe thunderstorms both days. There continues to be some uncertainty regarding the timing and severity of these storms, so continue to monitor the forecast for the end of the week.
  • Dry weather returns to the Mid-South for Sunday through Tuesday. Temperatures will cool on Sunday back to seasonal levels before a warming trend bring highs into the low to mid 70s by Tuesday.
Area forecast discussion, Mar 13, 12:29 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
1229 PM CDT Thu Mar 13 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1214 PM CDT Thu Mar 13 2025

- Showers and scattered thunderstorms will continue to move across
  the region today. Some hail and gusty winds will be possible
  across portions of northeast Mississippi.

- Another round of showers and thunderstorms are expected from
  Friday night through Saturday night, with the potential for
  some severe thunderstorms both days. There continues to be some
  uncertainty regarding the timing and severity of these storms,
  so continue to monitor the forecast for the end of the week.

- Dry weather returns to the Mid-South for Sunday through Tuesday.
  Temperatures will cool on Sunday back to seasonal levels before
  a warming trend bring highs into the low to mid 70s by Tuesday.

&&

.UPDATE...
Issued at 1004 AM CDT Thu Mar 13 2025

Showers and thunderstorms continue to impact portions of the Mid-
South this morning as an upper level low churns over the region.
SBCAPE values in northeast Mississippi have surged to about 500
J/kg due to cloud breaks over the area. Thunderstorms that form in
this area will continue to pose a small hail and strong wind
threat. The latest set of CAMs suggests additional thunderstorm
development this afternoon over northeast MS. A few of these may
become severe with damaging wind and hail the main concerns.

ANS

&&

.DISCUSSION...
(Today through Wednesday)
Issued at 305 AM CDT Thu Mar 13 2025

Skies are partly cloudy across the region early this morning with
temperatures in the upper 50s to mid 60s. Some thunderstorms have
moved into southwest sections of the Mid-South. Additional
thunderstorms may develop over the next few hours with some of
these storms producing hail mainly over portions of northwest
Mississippi. These thunderstorms have developed ahead of a cold
front which is across central Oklahoma and into east Texas.

This cold front will continue to move east into western Arkansas
by this afternoon. Additional showers and thunderstorms are
expected to develop ahead of the front and move across the Mid-
South today. Some of the thunderstorms could produce gusty winds
and hail mainly over portions of northeast Mississippi.
Temperatures will remain on the warm side with highs in the mid
70s. By tonight, the cold front will weaken and fall apart and any
showers and thunderstorms that remain should be east of the
region. This will make for a brief period of dry weather from
tonight through much of Friday afternoon. Temperatures will be
some 15 to 20 degrees above normal with lows Friday in the mid 50s
to lower 60s.

On Friday, a large storm system will begin to move across the
central Plains. A cold front associated with this storm system
will move into western Arkansas during the afternoon. Ahead of
this system, most of the Mid-South will see dry and warm
conditions through the afternoon. Windy weather is expected across
much of the Mid-South along and west of the Mississippi River.
Temperatures will be quite warm on Friday with highs in the upper
70s to lower 80s.

As the cold front pushes east on Friday night, widespread showers
and thunderstorms will develop ahead of the front and move across
the Mid-South. Severe thunderstorms are possible especially across
portions of northeast Arkansas, the Missouri bootheel, and
northwest Tennessee. Damaging winds, a few tornadoes, and large
hail are all possible. As the cold front reaches the Mississippi
River Saturday morning and continues east, low pressure will
develop along the front and lift north across the eastern half of
the Mid-South. This will enhance the development of thunderstorms
on Saturday. Additional severe thunderstorms are possible on
Saturday mainly over the northeast half of Mississippi and
portions of southwest Tennessee. The cold front will exit the
Mid-South by Saturday night with rain ending across much of the
region after midnight. Cooler air will start to move into the
region behind the front late Saturday night.

High pressure will build into the region starting Sunday with dry
weather expected for Sunday through Tuesday. Temperatures will be
close to normal for Sunday but will gradually warm up on Monday
and Tuesday with highs in the low to mid 70s on Tuesday. Another
cold front will move into western Arkansas on Wednesday with some
showers moving into the Mid-South ahead of the front.

&&

.AVIATION...
(18Z TAFS)
Issued at 1228 PM CDT Thu Mar 13 2025

No significant aviation weather concerns for this afternoon,
outside of low probability of TSRA redevelopment near TUP,
associated with a remnant upper low. GOES visible imagery and
latest HRRR run suggest better TSRA chances near the TN River.

Primary impact will be winds following sunrise Friday. Bulk of
short term guidance keeps main TSRA potential after 00Z Saturday
(early Friday evening). There is a small potential for SHRA/low
topped TSRA in the late afternoon at MEM. Otherwise, the primary
TSRA chances will reside beyond the valid MEM TAF period, in the
00-03Z time frame.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...ARS
AVIATION...PWB

In the hours before

Special weather statement, Mar 13, 9:29 AM CDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Memphis TN
929 AM CDT Thu Mar 13 2025

MSZ023-024-131500-
Monroe MS-Chickasaw MS-
929 AM CDT Thu Mar 13 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN CHICKASAW AND WESTERN
MONROE COUNTIES THROUGH 1000 AM CDT...

At 929 AM CDT, Doppler radar was tracking a strong thunderstorm near
Houston, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Binford, Aberdeen, Van Vleet, Parkersburg, Egypt, Prairie, New Wren,
Wren, McCondy, Trebloc, East Aberdeen, Bigbee, Okolona, Buena Vista,
Houston, Nettleton, and Amory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3377 8872 3381 8872 3381 8892 3383 8900
      3401 8900 3409 8856 3409 8851 3372 8851
TIME...MOT...LOC 1429Z 272DEG 27KT 3392 8891

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

PWB
Special weather statement, Mar 13, 9:58 AM CDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Memphis TN
958 AM CDT Thu Mar 13 2025

MSZ024-131530-
Monroe MS-
958 AM CDT Thu Mar 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MONROE COUNTY
THROUGH 1030 AM CDT...

At 957 AM CDT, Doppler radar was tracking a strong thunderstorm near
New Wren, or 7 miles south of Okolona, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
East Aberdeen, Becker, Aberdeen, Bigbee, Prairie, New Wren, Wren,
Amory, Hatley, and Smithville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3380 8872 3402 8872 3407 8840 3375 8842
TIME...MOT...LOC 1457Z 269DEG 25KT 3390 8870

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

PWB
Special weather statement, Mar 13, 2:05 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Memphis TN
205 PM CDT Thu Mar 13 2025

MSZ003>005-131930-
Tippah MS-Benton MS-Alcorn MS-
205 PM CDT Thu Mar 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN TIPPAH...NORTHEASTERN
BENTON AND NORTHWESTERN ALCORN COUNTIES THROUGH 230 PM CDT...

At 205 PM CDT, Doppler radar was tracking a strong thunderstorm over
Canaan, or 15 miles northwest of Ripley, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Brownfield, Canaan, Chalybeate, Brody, Walnut, Hamilton, Peoples, New
Canaan, Falkner, Tiplersville, and Ashland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3482 8919 3499 8917 3499 8876 3473 8880
TIME...MOT...LOC 1905Z 276DEG 14KT 3490 8911

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

PWB
Special weather statement, Mar 13, 2:23 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Memphis TN
223 PM CDT Thu Mar 13 2025

MSZ006-131945-
Tishomingo MS-
223 PM CDT Thu Mar 13 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TISHOMINGO COUNTY
THROUGH 245 PM CDT...

At 223 PM CDT, Doppler radar was tracking a strong thunderstorm over
Midway, or near Iuka, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tishomingo, Iuka, Oldham, Paden, Blythe Crossing, Bloody Springs,
Carter Branch, Hazard Switch, Walker Siding, Mingo, Holcut, Midway,
Petertown, and Tishomingo State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3458 8814 3467 8833 3474 8833 3485 8829
      3483 8811
TIME...MOT...LOC 1923Z 278DEG 7KT 3475 8824

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PWB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 2:55 AM CDTSpecial Weather StatementMEGLee35 min

Nearby

Wind Advisories in Tennessee, 2025Wind Advisories in Arkansas, 2025Wind Advisories in Missouri, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.